Volume 38, pp. 218-232, 2011.

A linear constructive approximation for integrable functions and a parametric quadrature model based on a generalization of Ostrowski-Grüss type inequalities

Mohammad Masjed-Jamei

Abstract

A new generalization of Ostrowski-Grüss type inequalities, depending on a parameter $\lambda$, is introduced in order to construct a specific linear approximation for integrable functions. Some important subclasses of this inequality such as $\lambda = 1/2,1,$ and $\sqrt 2/2$ are studied separately. The generalized inequality is employed to establish a parametric quadrature model and obtain its error bounds.

Full Text (PDF) [169 KB]

Key words

Ostrowski-Grüss type inequalities, linear constructive approximation, numerical quadrature rules, Chebyshev functional, kernel function.

AMS subject classifications

26D15, 65D30, 26D20, 65D32.

< Back